# SDR 98ZZZX912

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bolkms BK117C1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Bearing
- Part number: 4639310012
- Condition: Rough
- Location: T/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WAS ROUGH WHEN INSTALLED ON BEVEL GEAR SHAFT.  REMOVED AND REPLACED.
